# SDR CTYA2011FA0000686

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N42CF
- Make and model: Piper PA-31-310
- Aircraft serial: 31401
- Aircraft time: 11,504 hours
- Engine: Lyc TIO540A2B
- Engine time: 5,596 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: AE7010101H0266
- Condition: Loose
- Location: Fuel System
- Part time: 264 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: O

## Discrepancy

ON DECENT PILOT NOTED LOW FUEL PRESSURE, SELECTED BOOST PUMP ON, FUEL QUANTITY INDICATOR LOW ENGINE CEASED TO RUN, FEATHERED AND SECURED ENGINE.
